JOURNAL BROWSE
Search
Advanced SearchSearch Tips
OSTROWSKI TYPE INEQUALITY FOR ABSOLUTELY CONTINUOUS FUNCTIONS ON SEGMENTS IN LINEAR SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
OSTROWSKI TYPE INEQUALITY FOR ABSOLUTELY CONTINUOUS FUNCTIONS ON SEGMENTS IN LINEAR SPACES
Kikianty, Eder; Dragomir, Sever S.; Cerone, Pietro;
  PDF(new window)
 Abstract
An Ostrowski type inequality is developed for estimating the deviation of the integral mean of an absolutely continuous function, and the linear combination of its values at k + 1 partition points, on a segment of (real) linear spaces. Several particular cases are provided which recapture some earlier results, along with the results for trapezoidal type inequalities and the classical Ostrowski inequality. Some inequalities are obtained by applying these results for semi-inner products; and some of these inequalities are proven to be sharp.
 Keywords
Ostrowski type inequality;absolutely continuous function;semiinner product;
 Language
English
 Cited by
1.
Asymptotic expressions for error terms of the perturbed mid-point and trapezoid rules, Journal of Interdisciplinary Mathematics, 2012, 15, 6, 449  crossref(new windwow)
 References
1.
C. D. Aliprantis and O. Burkinshaw, Principles of Real Analysis, North-Holland Publishing Co., New York, 1981

2.
G. A. Anastassiou, Ostrowski type inequalities, Proc. Amer. Math. Soc. 123 (1995), no. 12, 3775-3781

3.
N. S. Barnett, C. Bu¸se, P. Cerone, and S. S. Dragomir, Ostrowski's inequality for vectorvalued functions and applications, Comput. Math. Appl. 44 (2002), no. 5-6, 559-572 crossref(new window)

4.
P. Cerone, Three point rules in numerical integration, Nonlinear Anal. 47 (2001), no. 4, 2341-2352 crossref(new window)

5.
P. Cerone, A new Ostrowski type inequality involving integral means over end intervals, Tamkang J. Math. 33 (2002), no. 2, 109-118

6.
P. Cerone, On relationships between Ostrowski, trapezoidal and Chebychev identities and inequalities, Soochow J. Math. 28 (2002), no. 3, 311-328

7.
P. Cerone and S. S. Dragomir, Three point identities and inequalities for n-time differentiable functions, SUT J. Math. 36 (2000), no. 2, 351-383

8.
P. Cerone and S. S. Dragomir, On some inequalities arising from Montgomery's identity (Montgomery's identity), J. Comput. Anal. Appl. 5 (2003), no. 4, 341-367 crossref(new window)

9.
P. Cerone, S. S. Dragomir, and J. Roumeliotis, Some Ostrowski type inequalities for n-time differentiable mappings and applications, Demonstratio Math. 32 (1999), no. 4, 697-712

10.
S. S. Dragomir, The Ostrowski integral inequality for mappings of bounded variation, Bull. Austral. Math. Soc. 60 (1999), no. 3, 495-508 crossref(new window)

11.
S. S. Dragomir, A generalization of Ostrowski integral inequality for mappings whose derivatives belong to L1[a, b] and applications in numerical integration, J. Comput. Anal. Appl. 3 (2001), no. 4, 343-360 crossref(new window)

12.
S. S. Dragomir, A generalization of the Ostrowski integral inequality for mappings whose derivatives belong to Lp[a, b] and applications in numerical integration, J. Math. Anal. Appl. 255 (2001), no. 2, 605-626 crossref(new window)

13.
S. S. Dragomir, An inequality improving the first Hermite-Hadamard inequality for convex functions defined on linear spaces and applications for semi-inner products, JIPAM. J. Inequal. Pure Appl. Math. 3 (2002), no. 2, Article 31, 8 pp

14.
S. S. Dragomir, An inequality improving the second Hermite-Hadamard inequality for convex functions defined on linear spaces and applications for semi-inner products, JIPAM. J. Inequal. Pure Appl. Math. 3 (2002), no. 3, Article 35, 8 pp

15.
S. S. Dragomir, An Ostrowski like inequality for convex functions and applications, Rev. Mat. Complut. 16 (2003), no. 2, 373-382

16.
S. S. Dragomir, Semi-inner Products and Applications, Nova Science Publishers, Inc., Hauppauge, NY, 2004

17.
S. S. Dragomir, Ostrowski type inequalities for functions defined on linear spaces and applications for semi-inner products, J. Concr. Appl. Math. 3 (2005), no. 1, 91-103

18.
S. S. Dragomir, An Ostrowski type inequality for convex functions, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. 16 (2005), 12-25

19.
S. S. Dragomir and T. M. Rassias, Generalisations of the Ostrowski Inequality and Applications, Kluwer Acad. Publ., Dordrecht, 2002

20.
C. F. Dunkl and K. S. Williams, Mathematical notes: a simple norm inequality, Amer. Math. Monthly 71 (1964), no. 1, 53-54 crossref(new window)

21.
E. Kikianty, S. S. Dragomir, and P. Cerone, Sharp inequalities of Ostrowski type for convex functions defined on linear spaces and applications, Comput. Math. Appl., to appear crossref(new window)

22.
W. A. Kirk and M. F. Smiley, Mathematical notes: another characterization of inner product spaces, Amer. Math. Monthly 71 (1964), no. 8, 890-891 crossref(new window)

23.
P. R. Mercer, The Dunkl-Williams inequality in an inner product space, Math. Inequal. Appl. 10 (2007), no. 2, 447-450

24.
D. S. Mitrinovic, J. E. Pecaric, and A. M. Fink, Inequalities Involving Functions and Their Integrals and Derivatives, Mathematics and its Applications (East European Series), vol. 53, Kluwer Academic Publishers Group, Dordrecht, 1991

25.
A. Ostrowski, Uber die Absolutabweichung einer differentiebaren Funktion von ihrem Integralmittelwert, Comment. Math. Helv. 10 (1938), 226-227 crossref(new window)

26.
T. C. Peachey, A. Mcandrew, and S. S. Dragomir, The best constant in an inequality of Ostrowski type, Tamkang J. Math. 30 (1999), no. 3, 219-222

27.
J. E. Pecaric and S. S. Dragomir, A generalization of Hadamard's inequality for isotonic linear functionals, Rad. Mat. 7 (1991), no. 1, 103-107

28.
H. L. Royden, Real Analysis, second ed., Macmillan Publishing Co. Inc., New York, 1968